# SDR 4514702062007

- Difficulty date: February 6, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N425FX
- Make and model: Lear 45LEAR
- Aircraft serial: 147
- Aircraft time: 5,511 hours, 4,200 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 66323003001001
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN GEAR DOORS INDICATED (OPEN) OR (IN-TRANSIT) IN FLIGHT.  AIR RETURN WITH UNEVENTFUL LANDING AND TAXI.  02/07/07  REMOVED AND REPLACED LT AND RT LANDING GEAR UP LIMIT SWITCHES.  OPS CHECK GOOD.  02/08/07  MAINTENANCE CHECK FLIGHT SATISFACTORY.  02/14/07  AIRCRAFT HAS FLOWN SEVEN ADDITIONAL LEGS SINCE REPAIR WITH NO REPEAT EVENT.
